# SDR MWEA040187

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N909ME
- Make and model: Boeing 717-200
- Aircraft serial: 55173
- Aircraft time: 3,313 hours, 1,900 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Contaminated
- Location: Anti-Skid Sys
- Component: Servo Valve
- Component part number: 399071
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI-SKID RIGHT FAIL CAME ON.  FOUND CONTAMINATED CONNECTOR.  CLEANED AND RESEALED CONNECTOR FOR RIGHT INBOARD SERVO VALVE.
